# SDR AALA202103159010

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 21,644 hours, 8,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER FLIGHT ATTENDANCE SEAT AT DOOR 3L INOPERATIVE. REMOVED AND REPLACED FLASH LIGHT UNDER FLIGHT ATTENDANCE SEAT AT DOOR 3L PER AMM 25-65-00.
